Translator Disclaimer
2021 Height of rational points on random Fano hypersurfaces
Pierre Le Boudec
Algebra Number Theory 15(3): 657-672 (2021). DOI: 10.2140/ant.2021.15.657

Abstract

We investigate in a statistical fashion the smallest height of a rational point on a Fano hypersurface defined over the field of rational numbers. Along the way, we establish an average version of Manin’s conjecture about the number of rational points of bounded height on Fano varieties for the complete family of Fano hypersurfaces of fixed degree and dimension.

Citation

Download Citation

Pierre Le Boudec. "Height of rational points on random Fano hypersurfaces." Algebra Number Theory 15 (3) 657 - 672, 2021. https://doi.org/10.2140/ant.2021.15.657

Information

Received: 18 July 2019; Revised: 7 January 2020; Accepted: 6 February 2020; Published: 2021
First available in Project Euclid: 25 June 2021

Digital Object Identifier: 10.2140/ant.2021.15.657

Subjects:
Primary: 11D45
Secondary: 11G50, 14G05

Rights: Copyright © 2021 Mathematical Sciences Publishers

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.15 • No. 3 • 2021
MSP
Back to Top